# SDR CA061124003

- Difficulty date: November 23, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,151 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH UPON INITIAL FLAP DOWN SELECTION, FLAP FAILED TO MOVE AND CREW RECEIVED (FLAP FAIL) MESSAGE ON EIACS. APPROACH CONTINUED AND NORMAL FLAPLESS LANDING CARRIED OUT. MAINTENANCE INSPECTION CARRIED OUT, NO EVIDENCE OF TWISTING, SKEWING OR DEFORMATIONS NOTED. FECU (FLAP ELECTRONIC CONTROL UNIT) CIRCUIT BREAKERS CYCLED IAW RE-SET PROCEDURE AND FLAPS FUNCTION CHECKED NORMAL OPERATIONS. (TC NR 20061124003)
